# SDR CA150710016

- Difficulty date: July 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT REPORTED OIL SMELL & SMOKE IN CABIN ASSOCIATED WITH LT ENG WARNING LIGHTS & INTER-TURBINE TEMPERATURE INCREASE.  PILOT THEN ELECTED TO SHUT DOWN THE ENG & DIVERT THE ACFT WHERE IT LANDED UNEVENTFULLY.  FSR IS WAITING FOR CUSTOMER FEEDBACK ABOUT FRS TROUBLESHOOTING RECOMMENDATIONS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
